# SDR HEEA084002

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,542 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 305
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR RPM INDICATOR DECREASES 120 RPM DURING OPERATION.  ROTOR NEEDLE GOES FROM 380 RPM INDICATED WITHOUT AN ACTUAL DROP IN ROTOR RPM. TO BE SENT TO VENDOR.
